Open Access

Dirichlet operators semigroups in some Gibbs lattice spin systems


Full Text

Coming Soon.





Article Information

TitleDirichlet operators semigroups in some Gibbs lattice spin systems
SourceMethods Funct. Anal. Topology, Vol. 1 (1995), no. 1, 3-27
MathSciNet MR1402154
zbMATH 0873.47027
CopyrightThe Author(s) 1995 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. Albeverio, A. Val. Antoniouk, A. Vict. Antoniouk, and Yu. G. Kondratiev, Dirichlet operators semigroups in some Gibbs lattice spin systems, Methods Funct. Anal. Topology 1 (1995), no. 1, 3-27.


BibTex

@article {MFAT871,
    AUTHOR = {Albeverio, S. and Antoniouk, A. Val. and Antoniouk, A. Vict. and Kondratiev, Yu. G.},
     TITLE = {Dirichlet operators semigroups in some Gibbs lattice spin systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {1},
      YEAR = {1995},
    NUMBER = {1},
     PAGES = {3-27},
      ISSN = {1029-3531},
  MRNUMBER = {MR1402154},
 ZBLNUMBER = {0873.47027},
       URL = {http://mfat.imath.kiev.ua/article/?id=871},
}


All Issues